# SDR AALA20120724003

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 62,121 hours, 32,031 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT STATION ZFS 55 OF VERTICAL STABILIZER.  INSTALLED DOUBLER PER SRM 55-03-00 AND SRM 51-60-00.
